effexor XL versus effexor

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twopeople
New Member


Date Joined Feb 2007
Total Posts : 11
   Posted 4/24/2007 8:20 AM (GMT -7)   
Last week I ran out of my effexor 75 mg XL capsules. I currently take 112.5mg daily (1 x 75XL capsule and 1 x 37.5 tablet. I just switched the 75 XL for 2 x 37.5 tablets. Within a day i could feel the effects. I had been very settled on my dose but suddenly became very tense and unable to relax and not coping as well as previously. After 4 days I went back onto my usual meds, am better but not completely there yet. It is frightening to think this could happen simply using different forms of the same drug! Has this happened to anyone else?
Twopeople

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/24/2007 10:08 AM (GMT -7)   
Yes I think you could notice a diference in switching from XL to mutiple dosing,

Pleae check with your P-doc and see what he/she thinks. If you preferred the XL than share this with your physician.

Good Luck getting your meds straightened out.
 
Respectfully
 
Kitt
 
Depression 25 years, Husband Crohns Disease 30 years
__________________________________________________ 
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”
Rosalyn Carter
 


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/24/2007 10:17 AM (GMT -7)   
Hey Twopeople, I am sorry you had such a response!  That is most terrible.  I take Effexor XR and am doing well on it now...dread the day I may have to change or come off of it but anyway....I really wouldnt recommend changing your dosage or the kind of caps that your taking with this medicaiton at all.  I know when I even miss a days dose I can really feel the side effects the very next day, it isnt pretty.  If your wanting to change meds or go off the medication then please do consult your prescribing physician about this and let them help you wean off safely as doing this on your own can be very dangerous.  Otherwise, you may just want to caulk this up to a learning experiance and know that you shouldnt mess with your meds like that. :-)    Take care

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:39 AM (GMT -7)
There are a total of 2,734,044 posts in 301,173 threads.
View Active Threads


Who's Online
This forum has 151305 registered members. Please welcome our newest member, walkingdeadgirl.
329 Guest(s), 11 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, notsosicklygirl, Bucko, Luxara93, johndoss, Sherrine, soynomore, pitmom, walkingdeadgirl, Myself 09, Snarf


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer